# SDR EVCA202010231

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N365AE
- Make and model: Bell 407
- Aircraft serial: 54717
- Aircraft time: 1,708 hours
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: M25010604
- Part serial: VN1BTN1608
- Condition: Cracked
- Location: Engine
- Part time: 2,595 hours
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE FUEL NOZZLE WAS FOUND CRACKED NEAR THE SPRAY TIP.
